# SDR C1AH200192008

- Difficulty date: September 18, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD O/B EMERGENCY FLASHLIGHT INOPERATIVE. REINSTALLED FLASHLIGHT AND SAFETY STRAP CHARGING INDICATION NORMAL.
